# SDR C2XA08CL139

- Difficulty date: December 30, 2008
- Submitted: December 31, 2008
- Operation: Air carrier
- Aircraft: N13538
- Make and model: Emb EMB-145LR
- Aircraft serial: 145527
- Aircraft time: 17,325 hours, 13,166 cycles
- Engine: Allsn AE3007A
- Engine time: 13,130 hours, 10,963 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: AE3007A1P
- Part serial: CAE311494
- Condition: Malfunctioned
- Location: Nr 2
- Part time: 13,130 hours, 10,963 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IAH FLT THE CREW REPORTED A LAV SMOKE MESSAGE ON THE ECIAS AFTER TAKEOFF AT 3000FT. THE MESSAGE CLEARED AFTER THE CB E11 AND 12 WERE PULLED.  THE ACFT RETURNED TO DEPARTURE AND LANDED WITHOUT INCIDENT.  MX REPLACED THE NR 2 ENG AND OPS CHECKS WERE GOOD. SUPPLEMENT TO FOLLOW.
